# SDR SB05176

- Difficulty date: December 25, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - THE SEAT MOUNTED EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE AFT LEFT BATTERY CHARGER ASSEMBLY.  EMERGENCY LIGHTS CHECK OK.
